# SDR SWAA2019080635651

- Difficulty date: July 19, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A100765
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 907 BL 0 TO RBL 5 SHEAR TIE CORRODED ON THE AFT SIDE.     / REPAIRED FRAME IAW SRM AND EA.
